Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So i am on my 6th week with the regimen and my skin keeps on getting flaky. I am using a finger length of BP twice a day. My skin is getting really hard also. Help? Should i stop?

Link to comment
Share on other sites

Why don't you cut back a bit on the bp for a few days and see if that helps. Either use half the amount twice a day or the full amount just once a day. Make sure you moisturize well after each application of bp.

Flakiness and a slight tingling are to be expected but your face should not be hard!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×